Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Sudden onset of rash, looks like red blotches, elevated WBC. On arms and legs, itching. What is it ?

Sudden onset of rash 49 years of age. Male. Elevated monocytes, consistently elevated WBC , slightly elevated HGB. Rash first appeared aprox. 3 years ago. Come and go quickly without treatment. Started on face and appeared as dermatitus. Also somtimes looked like red blotches and streaks. Next appeared on hands and seemed to be eczema . Currently on arms and legs. Buttocks . Now being told it is psoriasis . Itching intense and antihistamines do not help. Current ointments (various) no effect and somtimes make it worse. I do not believe the dermatologist is correct. What does this sound like and who should I consult?
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  278
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi psoriasis will not be due to sudden lesions are very typical round to oval patch with slivery white scales and on removing pinpoint bleeding occurs.ur description does not suite can be infective eczematous dermatitis.apply regular moisteriser and topical antibiotic over the lesions.antihistamine and antibiotic can cure it
Answered: Mon, 19 Aug 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor